# SDR GTIA2024022437942

- Difficulty date: February 23, 2024
- Submitted: February 25, 2024
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 22,850 hours, 10,244 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS STRONG ODOR @ 4000 ON APP. INTO MIA -PER TSM 05-50-00-810-821-A SOURCE WAS FOUND ON PACK 2
